Alert archive / Florida / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this flash flood warning at Aug 19, 2008, 8:57 PM EDT for Brevard County, Florida. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2008, 8:57 PM EDT (00:57 UTC)
- Expired
- Aug 19, 2008, 11:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 32 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 9:00 PM EDT | FLOOD | West Melbourne, FL | FLORIDA TODAY REPORTED 4 INCHES OF FLOODING IN SOME HOMES ON MILWAUKEE AVE. AND ILLINOIS AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 1.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 406 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KMLB 200057
FFWMLB
FLC009-200300-
/O.NEW.KMLB.FF.W.0006.080820T0057Z-080820T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
857 PM EDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BREVARD COUNTY IN EAST CENTRAL FLORIDA...
THIS INCLUDES THE CITIES OF...SHARPES...PORT CANAVERAL...MERRITT
ISLAND...CAPE CANAVERAL...TITUSVILLE AIRPORT...TITUSVILLE...
SCOTTSMOOR...SATELLITE BEACH...ROCKLEDGE...PORT SAINT JOHN...
PLAYALINDA BEACH...PATRICK AIRFORCE BASE...PALM BAY...MIMS...
MELBOURNE...MALABAR...LONE CABBAGE FISH CAMP...INDIALANTIC...
HAULOVER CANAL...GRANT...COCOA BEACH...COCOA...CAMP HOLLY FISH
CAMP...BAREFOOT BAY...
* UNTIL 1100 PM EDT
* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD RAINFALL FROM TROPICAL STORM FAY CONTINUING TO MOVE ACROSS
BREVARD COUNTY...WITH HEAVIER RAIN IN SQUALL BANDS PUSHING ONSHORE
FROM AROUND THE COCOA BEACH AREA NORTHWARD TO CAPE CANAVERAL.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
THE WARNED AREA...WITH SLIGHTLY LESSER AMOUNTS ELSEWHERE.
THE RAINFALL WILL BE ENOUGH TO CONTINUE OR EXAGGERATE ONGOING FLOOD
PROBLEMS ACROSS BREVARD COUNTY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE CONTINUED FLOODING OF
HIGHWAYS...STREETS AND INTERSECTIONS AS WELL AS OTHER DRAINAGE AREAS
AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND INTERSECTIONS. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MELBOURNE.
LAT...LON 2794 8052 2783 8051 2782 8051 2783 8086
2848 8087 2878 8097 2878 8084 2835 8072
2878 8083 2879 8079 2879 8078 2866 8067
2867 8066 2878 8074 2878 8072 2857 8056
2845 8052 2839 8059 2821 8059 2786 8044
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:00 PM EDT, 5 hours 57 minutes earlier.
Area forecast discussion, Aug 19, 3:00 PM EDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EDT TUE AUG 19 2008
.DISCUSSION...
...RAINBAND TORNADO RISK CONTINUING...
...FLOODING ACROSS THE SOUTH...
CURRENT-WED...RADAR SHOWS CENTER OF FAY ALONG THE NORTHWEST SIDE OF
LAKE OKEECHOBEE VERY CLOSE TO THE NHC TRACK...WHICH BRINGS IT
ACROSS BREVARD COUNTY OVERNIGHT AND OFFSHORE VOLUSIA COUNTY EARLY
WED. THE BULK OF THE WEATHER HAS OCCURRED THIS MORNING AND
AFTERNOON. SEVERAL RAINBAND TORNADOES HAVE OCCURRED AND WIDESPREAD
HEAVY RAIN HAS LED TO FLOODING. HAD A RECENT REPORT OF 9.6 INCHES
OF RAIN NEAR STUART SO FAR FOR THIS EVENT.
MOST OF THE AREA WILL HAVE HIGH RAIN CHANCES TONIGHT...EXCEPT FOR
THE FAR NORTHWEST WHERE THE LARGE RAIN SHIELD MIGHT NOT REACH.
HAVE MULTIPLE WATCHES/WARNINGS/STATEMENTS IN EFFECT THROUGH TONIGHT
AND BASED ON THE LATEST NHC TRACK...EXPECT THAT EARLY WED MOST OF
THESE WILL BE DROPPED EXCEPT MAYBE FOR THE FAR NORTH.
WED NIGHT-FRI...LATEST NHC TRACK OF FAY WILL HAVE THE CENTER OF
THE SYSTEM APPROACHING FL EAST COAST BY AROUND DAYBREAK WED MORN
THEN DRIFTS IT OVER ATLANTIC BEFORE MOVING ONSHORE AGAIN IN N FL
THURS. STILL A LOT OF UNCERTAINTY AS TO EXACT TIME/LOCATION WHERE
SYSTEM WILL EMERGE OFFSHORE THE EAST COAST AND THEN MOVE BACK
ONSHORE THE COAST. HOWEVER...CONFIDENCE IS HIGHER THAT EVEN AFTER
WINDS FROM FAY BEGIN TO DECREASE...EC FL WILL REMAIN IN A WET
PATTERN THROUGH LATE WEEK WITH CONTINUED CONCERN FOR HEAVY
RAINFALL AND FLOODING IN EC FL.
SAT-MON...SHOULD FINALLY HAVE A TREND BACK TOWARD CLIMO POPS IF
FAY/REMAINS MOVE OUT OF THE AREA. LOW CONFIDENCE FORECAST AND WILL
CONTINUE CLOSE TO THE LATE AUG SEASONAL NORMALS THIS TIME FRAME.
&&
.AVIATION...WIDESPREAD IFR CONDITIONS WITH STRONG/GUSTY WINDS ALONG
THE COAST SHOULD GRADUALLY DIMINISH AFTER MIDNIGHT. INLAND TAF
SITES SHOULD SEE LESS WIDESPREAD COVERAGE OF SQUALLS BUT BREEZY TO
WINDY CONDITIONS WILL LIKELY PERSIST OVERNIGHT.
&&
.MARINE...POOR BOATING CONDITIONS WILL CONTINUE THROUGH WED AS FAY
IS FORECAST TO PUSH TO THE NORTHERN WATERS. AN OFFSHORE FLOW WILL
DEVELOP ACROSS THE SOUTH BUT WINDS SHOULD STILL BE ABOVE SMALL
CRAFT ADVISORY LEVELS ALONG WITH SEAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 76 85 77 87 / 70 70 60 60
MCO 76 88 75 89 / 60 70 60 60
MLB 76 88 75 90 / 80 70 60 60
VRB 78 86 76 89 / 70 70 60 60
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR COASTAL VOLUSIA-INDIAN
RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE-ST. LUCIE.
TORNADO WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
TROPICAL STORM WARNING FOR COASTAL VOLUSIA-INDIAN RIVER-MARTIN-
NORTHERN BREVARD-SOUTHERN BREVARD-ST. LUCIE.
TROPICAL STORM WIND WARNING UNTIL 4 AM EDT WEDNESDAY FOR INLAND
VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
AM...TORNADO WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM.
TROPICAL STORM WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM
SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
LASCODY/WEITLICH/PENDERGRAST/DECKER/DIETZMANN/JACOBS/BLOTTMAN/SHARP/CRISTALDIHazardous weather outlook, Aug 19, 6:43 AM EDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 643 AM EDT TUE AUG 19 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192245- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 643 AM EDT TUE AUG 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. PLEASE REFER TO THE TROPICAL STORM LOCAL STATEMENT AND ITS GRAPHICAL COMPONENT FOR INFORMATION ON EXPECTED IMPACTS FROM TROPICAL STORM FAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... FORMAL ACTIVATION IS LIKELY. THE NATIONAL WEATHER SERVICE MAY NEED A PCARS RADIO OPERATOR. WIMMER
In the hours before
Special weather statement, Aug 19, 3:55 PM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 355 PM EDT TUE AUG 19 2008 FLZ047-147-192115- NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY- 355 PM EDT TUE AUG 19 2008 ...SQUALLS WITH STRONG DAMAGING WIND GUSTS WILL OVERSPREAD BREVARD COUNTY FROM THE SOUTHEAST... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SQUALL BANDS MOVING ONSHORE BREVARD COUNTY...MOVING NORTHWEST AT 41 MPH. AREAS FROM SATELLITE BEACH SOUTH TO MELBOURNE BEACH SHOULD EXPECT WIND GUSTS UP TO 60 MPH IN SQUALLS...WHICH WILL SNAP TREE LIMBS AND CAUSE POWER OUTAGES. WHOLE TREES MAY ALSO BE BROUGHT DOWN. INTENSE RAINFALL WILL REDUCE VISIBILITY TO NEAR ZERO AND AGGRAVATE FLOODING CONDITIONS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A TORNADO WATCH HAS BEEN EXTENDED UNTIL 1 AM FOR ALL OF BREVARD COUNTY. FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN BREVARD COUNTY. FLOODING CONCERNS WILL INCREASE OVER NORTHERN BREVARD INTO THIS EVENING. KELLY
Local storm report, Aug 19, 4:11 PM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TROPICAL STORM PORT SAINT LUCIE 27.28N 80.35W
08/19/2008 ST. LUCIE FL EMERGENCY MNGR
MINOR DAMAGE TO CARPORT ON NICOLES TERRACE.
&&
DLJSpecial weather statement, Aug 19, 4:44 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 444 PM EDT TUE AUG 19 2008 FLZ053-058-192200- OKEECHOBEE-OSCEOLA- 444 PM EDT TUE AUG 19 2008 ...STRONG AND DAMAGING WIND GUSTS WITH THE EYEWALL FEATURE OF TROPICAL STORM FAY ACROSS WESTERN OKEECHOBEE COUNTY... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE CENTER OF TROPICAL STORM FAY ALONG THE KISSIMME RIVER IN WESTERN OKEECHOBEE COUNTY NEAR BASINGER. STRONG TROPICAL STORM FORCE WIND GUSTS UP TO 65 MPH AND TORRENTIAL RAIN WERE ASSOCIATED WITH THIS FEATURE. RESIDENTS IN OKEECHOBEE COUNTY ESPECIALLY FROM BASINGER TO FORT DRUM AND THE OSCEOLA COUNTY LINE SHOULD PREPARE FOR STRONG AND POSSIBLY DAMAGING WINDS BETWEEN 55 AND 65 MPH AND TORRENTIAL RAIN. THE BAND OF STRONG WINDS WITH THE EYEWALL WILL SPREAD INTO SOUTHERN OSCEOLA COUNTY AFTER 6 PM. STAY INDOORS...AWAY FROM WINDOWS WHILE THIS BAND OF STRONG WINDS MOVES THROUGH THE AREA. A TROPICAL STORM WIND WARNING CONTINUE FOR OKEECHOBEE AND OSCEOLA COUNTIES. PB
Special weather statement, Aug 19, 5:49 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 549 PM EDT TUE AUG 19 2008 FLZ053-054-058-059-192300- INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE- 549 PM EDT TUE AUG 19 2008 ...STRONG AND POTENTIALLY DAMAGING WIND GUSTS WITH THE EYEWALL FEATURE OF TROPICAL STORM FAY TRACKING ACROSS OKEECHOBEE COUNTY... AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE CENTER OF TROPICAL STORM FAY WAS IN CENTRAL OKEECHOBEE COUNTY EAST OF BASINGER. THE EYEWALL FEATURE SURROUNDING THE CENTER WAS PRODUCING TROPICAL STORM FORCE WIND GUSTS UP TO 65 MPH AND TORRENTIAL RAINS. THE EYEWALL WILL CONTINUE TO MEANDER NORTH AND EAST AT AROUND 5 MPH SHIFTING A BAND OF TROPICAL STORM FORCE WINDS ACROSS EASTERN OKEECHOBEE COUNTY AND INTO WESTERN INDIAN RIVER AND SAINT LUCIE COUNTIES THROUGH 7 PM. WIND GUSTS TO 65 MPH AND TORRENTIAL RAIN CAN BE EXPECTED ACROSS FORT DRUM...YEEHAW JUNCTION AND BLUE CYPRUS LAKE. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR STRONG AND POSSIBLY DAMAGING WINDS UP TO 65 MPH. STAY INDOORS...AWAY FROM WINDOWS WHILE THIS FEATURE MOVES THROUGH THE AREA. PB
Local storm report, Aug 19, 6:41 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
641 PM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FLOOD WEST MELBOURNE 28.08N 80.67W
08/19/2008 BREVARD FL NWS EMPLOYEE
TWO FEET OF STANDING WATER AT INTERSECTION OF JOHN RODES
BLVD.
&&
JRCSpecial weather statement, Aug 19, 7:40 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 740 PM EDT TUE AUG 19 2008 FLZ053-054-058-200030- INDIAN RIVER-OKEECHOBEE-OSCEOLA- 740 PM EDT TUE AUG 19 2008 ...STRONG AND POTENTIALLY DAMAGING WIND GUSTS ASSOCIATED WITH THE CIRCULATION CENTER OF TROPICAL STORM FAY AFFECTING PORTIONS OF OKEECHOBEE...OSCEOLA...AND INDIAN RIVER COUNTIES... AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE CIRCULATION CENTER OF TROPICAL STORM FAY LOCATED BETWEEN BASINGER AND FORT DRUM IN NORTH CENTRAL OKEECHOBEE COUNTY. DURING THE PAST TWO HOURS THE CIRCULATION CENTER HAS BEEN MOVING NORTHEAST AT AROUND 5 MPH. WHILE A PERIOD OF LIGHT WINDS WILL OCCUR NEAR THE CIRCULATION CENTER...STRONG AND POTENTIALLY DAMAGING WINDS WILL OCCUR TO THE NORTH AND EAST OF THE CENTER. THE AREA OF STRONGEST WINDS AND TORRENTIAL RAINFALL WILL SPREAD FROM NORTHERN AND EASTERN OKEECHOBEE COUNTY...INTO SOUTHEAST OSCEOLA COUNTY AND WESTERN INDIAN RIVER COUNTY THROUGH 930 PM. WEATHER RADAR INDICATES WINDS OF 50 TO 60 MPH OCCURRING ABOVE THE GROUND...WHICH MAY OCCUR IN GUSTS AT GROUND LEVEL WITHIN HEAVY RAIN AND SQUALLS. SINCE THE STRONG WINDS ARE SPREADING ACROSS A VERY RURAL AREA...NO CONFIRMED REPORTS OF DAMAGING WINDS HAVE BEEN RECEIVED RECENTLY...HOWEVER ANYONE IN THE PATH OF THE CIRCULATION CENTER SHOULD PREPARE FOR THE POSSIBILITY OF STRONG AND POTENTIALLY DAMAGING WIND GUSTS. SPRATT
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:08 PM EDT | Areal Flood Warning | MLB | Osceola | 6 hr |
| Aug 19, 10:52 PM EDT | Hurricane Watch | MLB | 14 hr | |
| Aug 19, 11:28 PM EDT | Areal Flood Warning | MLB | Brevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie | 7 hr |
| Aug 20, 5:39 AM EDT | Flash Flood Warning | MLB | Brevard | 7 hr |
| Aug 20, 6:10 AM EDT | Areal Flood Warning | MLB | Brevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie and 1 more | 8 hr |
| Aug 20, 6:24 AM EDT | Wind Advisory | MLB | Okeechobee | 36 hr |
| Aug 20, 12:32 PM EDT | Flash Flood Warning | MLB | Brevard | 8 hr |
| Aug 20, 5:08 PM EDT | Flash Flood Warning | MLB | Indian River | 3 hr |
| Aug 20, 5:40 PM EDT | Flash Flood Warning | MLB | Brevard | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.